# SDR USAA010290

- Difficulty date: February 19, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757225
- Aircraft serial: 22203
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Cabin Floor
- Part time: 51,562 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOOR PAN CORRODED 12 INCHES BY 12 INCHES, STATION 1716 LBL 7 LBL .5.  INSTALLED DOUBLER PER EA 69219.  (M)
